# SDR ASAA2019042529278

- Difficulty date: April 25, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,604 hours, 7,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H TRANSITION  PANEL HAS CORROSION STA.767 TO 9" AFT STA.7271 AS MARKED GROUNDED - YES. ROUND RT TRANSITIONAL PNL OUT OF LIMITS AFTER EVALUATION. ORIGINAL THICKNESS =.045" REMOVED .006" REMAINING =.039" ALLOWABLE = .041 AT STA 7271+9 STO STA 767. REMOVED & EVAL OF CORROSION IAW SRM 53-60-53-01-2. PANEL REMOVED IAW SRM 51-40-02. RECEIVED NAT. ID BAC 1496-377 7075-T62 CLAD ; PO 883991.2; LOT 135304B4 IAW DWG 146A8127. FABD PNL IAW SRM 53-0053-2R-6, ALOIDNED & PRIMED IAW SRM 51-20-01, SOPM 20-41-02. INSTALLED PNL IAW SRM 53-00-53-2R-6. CIC APPLIED IAW SRM 53-00-53-2R-6.
